# SDR 2012FA0000431

- Difficulty date: June 23, 2012
- Submitted: June 23, 2012
- Operation: General aviation
- Aircraft: N5587K
- Make and model: Beech F33A
- Aircraft serial: CE1392
- Aircraft time: 22,715 hours
- Engine: Cont IO520BB
- Engine time: 1,248 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 0950
- Condition: Failed
- Location: Landing Light
- Part time: 3,117 hours, 12,468 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE LANDING LIGHT WAS NOT WORKING.  DURING TROUBLESHOOTING, FOUND THAT THE LANDING LIGHT CIRCUIT BREAKER WAS TO BE AT FAULT.  INSTALLED NEW LANDING LIGHT SWITCH AND OPS CHECKED GOOD.
